MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DISCOVERY ELBOW SYSTEM; ALTIVATE REVERSE MODULAR CENTRAL SCREW, 6.5 X 30MM

ENCORE MEDICAL L.P. DISCOVERY ELBOW SYSTEM; ALTIVATE REVERSE MODULAR CENTRAL SCREW, 6.5 X 30MM
Catalog Number 508-65-030
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - baseplate and central screw are not fully seating and lock together causing functionality concerns.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d2a, d4, d10, h4, h6 and h11.The agent reported "baseplate and central screw are not fully seating and lock together causing funionality concerns.Has happened several time and surgeon stated he will not use the system again until resolved." item number: 508-65-030.Item description: altivate reverse modular central screw, 6.5 x 30mm.Part revision: a.Lot#: 5023a1038a.Product type: shoulder.Manufacture date: 12/13/24.Expiration date: 12/9/29.This event occurred post operative.Healthcare professional indicated no risk or adverse event.No delay in surgery was noted.When this event occurred, there was another suitable device available, and the surgery was completed as intended.The device was inspected prior to use and found acceptable.Rma examination: the reported device was not returned to surgical for evaluation.If at a later time the device is returned, an amendment will be opened to evaluate the event.Surgical devices condition can be determined while being used for its intended purpose.This does not indicate a product deficiency, failure or issue.No further action is deemed necessary at this time.Device history: a review of the device history record(s) shows that the reported component(s), when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the surgery.Root cause: the root cause of the complaint is the baseplate and central screw are not fully seating and locking together, likely due to being slightly off axis when seating.This is an event associated with technique, not an event associated with product failure, malfunction, or issue.Complaint history: complaint database review showed previous complaints but there were no indications that this instrument has a design or material deficiency.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The surgery was completed successfully.

Brand Name
DISCOVERY ELBOW SYSTEM
Common Device Name
ALTIVATE REVERSE MODULAR CENTRAL SCREW, 6.5 X 30MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24000042
Report Number1644408-2026-00042
Device Sequence Number13308012
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-65-030
Device Lot Number5023A1038A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-65-000 LOT: 5008A1162.; 508-65-030 LOT: 5023A1038A.; 508-65-030 LOT: 5023A1038A.
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale